MathSciNet Relay Station
MathSciNet bibliographic data
MR2431022 (2009g:16054) 16W25 (17B60)
Perera, Francesc; Siles Molina, Mercedes Strongly non-degenerate Lie algebras. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4115–4124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement